# SDR VNAA2012112400017

- Difficulty date: November 24, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 19,485 hours, 19,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: E&E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AVIONICS BAY DOOR AMBER CAS MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND DEFERRED AVIONICS BAY DOOR INDICATION INOPERATIVE PER MEL.  AIRCRAFT RELEASED FOR SERVICE.  R & R PSEU IAW AMM 32-61-01-400-801. OPS CHECK GOOD.
